# SDR DHLA201200003

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 88,810 hours, 33,255 cycles
- Engine: Ge CFM562C1
- Engine time: 41,227 hours, 15,519 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 41,227 hours, 15,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILED WHEN ENCOUNTER OF CAT AT FL 370 OCCURED.  PERFORMED ENGINE FAILURE CHECKLIST AND INFLIGHT AIRSTART ABNORMAL PROCEDURE AND ENGINE SHUTDOWN PROCEDURE. ENGINE MOTORED FROM 0406 TO 0629.  OIL PRESSURE AT FAILURE NORMAL, IN CRUISE 10 PSI.  FUEL ADDED TO ENGINE EVERY HOUR IAW ABNORMAL PROCEDURES. ENGINE WINDMILLED AT 14 PERCENT N1 AND 10 PERCENT N2. NO EMERGENCY WAS DECLARED. ACFT WAS GROUNDED UPON ARRIVAL.  PERFORMED T/S TREE 132C T/R 71-46 OF MM.  FOUND VBV FEEDBACK CABLE MISRIGGED .1250".   RIGGED CABLE IAW MM 73-21-10.  PERFROMED MPA RUN IAW JRH CH 13.3.  ALL PARAMETERS NORMAL. DURING BOROSCOPE INSP FOUND 1 EA BLADE HPC STG 8 MISSING.  ENGINE REQUIRES REPLACMENT WITHIN 10 CYCLES OR 25 HOURS IAW MM CH 72-00-00 ON NR 1 ENGINE.
